Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 908027, 12 pages
Research Article

Circuit Tolerance Design Using Belief Rule Base

1Institute of System Science and Control Engineering, School of Automation, Hangzhou Dianzi University, Hangzhou 310018, China
2Manchester Business School, The University of Manchester, Manchester M15 6PB, UK

Received 30 October 2014; Accepted 31 December 2014

Academic Editor: Gang Li

Copyright © 2015 Xiao-Bin Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiao-Bin Xu, Zheng Liu, Yu-Wang Chen, Dong-Ling Xu, and Cheng-Lin Wen, “Circuit Tolerance Design Using Belief Rule Base,” Mathematical Problems in Engineering, vol. 2015, Article ID 908027, 12 pages, 2015.